# SDR SWAA2023020697716

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 16,215 hours, 7,971 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT STRUT FAIRING CRACKED<[01] COMPLIED WITH EA-GENERAL 23-154-00375.
